# SDR FDEA201503090746

- Difficulty date: March 9, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 297 hours, 15,747 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Processing Unit
- Part number: 9028A000201
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CAPTAIN ADC FAILED.  AFTER TAKEOFF & AFTER SLAT RETRACTION 15/0 TAKEOFF GOT A SYS 1 FLAP FAULT.  CYCLED THE SLATS & FLAPS 15.  BOTH MOVED BUT FLAPS WERE SLOW.  ON APPROACH PS 20 BOTH FLAP SYS 1 & 2 FAULTED & A FLAP 20 LANDING WAS MADE.  PERFORMED ADJUSTMENT TEST ON CAPTAINS ADC NR 1.  OPERATIONS CHECKED NORMAL.  CHECK ADC NR 1 IAW TSM 31-10-00.  . OPERATIONS NORMAL IAW MM 34-10-00-5.  PERFORMED AFS & LAND TEST.  ALL OPERATIONS NORMAL IAW MM 22-40-00-05.  OK FOR SERVICE.  BOTH SFCC REPLACED ALONG WITH THE FEEDBACK PPU.  SYS OPERATIONS CHECKED NORMAL.
